# SDR CA021029004

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 464505
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL 140 AT IAS 280 KT GREEN LT AND RED LT MAIN LANDING GEAR INDICATION ILLUMINATED WITH LIGHT IN THE GEAR HANDLE. THE INDICATION WAS INTERMITTENT ON/OFF THREE TIMES.  AFTER GEAR DOWN SELECTION AMBER LEFT DOOR AND RED LEFT MAIN LANDING GEAR INDICATION ILLUMINATED WITH LIGHT IN THE GEAR HANDLE. QRH APPLIED AND ALTERNATE GEAR DOWN INDICATION SHOWED THREE GREEN LIGHTS. ATC WAS REQUESTED TO PROVIDE STANDBY BACKUP UPON LANDING. PAX AND CABIN WERE UPDATED ON THE LANDING SITUATION. INVESTIGATION / ACTION LT MLG NR 2 DOWNLOCK SENSOR HARNESS PINS FOUND CORRODED AT FIREWALL CONNECTOR P 24.
